# SDR P5CA9500711

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: AND101411401
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB STIFFENER, RIGHT WING INBOARD AILERON, INBOARD SUPPORT.  INSTALLED NEW STIFFENER PER BOEING SRM 51-40-00 AND DRAWING 65B08150-2- ITEM 9.
